| Catalog Number |
802514 |
| Medical Device Problem Code |
Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/13/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete, a supplemental report will be filed.Udi format updated with available product information per gudid.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reporter that the pt stated 1/4 of the 120 of the catheters of the last two orders the dot on the catheters were twisted, not lined up.It's unclear if lot number was requested.Unclear if medical intervention was provided.No additional information provided.
Additional Manufacturer Narrative
The reported event was inconclusive because this investigation did not result in any additional findings and no sample was available for evaluation.The labeling and instructions for use were reviewed and found to be adequate.The dhr review could not be performed without a lot number.Udi format updated with available product information per gudid.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
Pt stated 1/4 of the 120 of the catheters of the last two orders the dot on the catheters were twisted, not lined up.It's unclear if lot number was requested.Unclear if medical intervention was provided.No additional information provided.